BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2002 >
Volume 28 Number 3 >

Please use this identifier to cite or link to this item:

Title: On the Stabilization of the Wave Equation by the Boundary
Authors: Cardoso, Fernando
Vodev, Georgi
Keywords: Complex Eigenvalues
Energy Decay
Issue Date: 2002
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 28, No 3, (2002), 233p-240p
Abstract: We study the distribution of the (complex) eigenvalues for interior boundary value problems with dissipative boundary conditions in the case of C 1 -smooth boundary under some natural assumption on the behaviour of the geodesics. As a consequence we obtain energy decay estimates of the solutions of the corresponding wave equation.
Description: * Partially supported by CNPq (Brazil)
ISSN: 1310-6600
Appears in Collections:Volume 28 Number 3

Files in This Item:

File Description SizeFormat
sjm-vol28-num3-2002-p233-p240.pdf456.07 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License